# SDR 2000ZZZX169

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805SA
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Engine: Pwa PW123
- System (JASC): 7312 · Fuel Heater
- Part: Filter
- Part number: 3035817
- Condition: Wrong Part
- Location: Nr 1 Engine
- Part time: 9,502 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE COMPLETING ACCEPTANCE INSPECTION, NOTED THE WRONG FUEL FILTER INSTALLED AT THE NR 1 FUEL OIL HEATER RESULTING IN DAMAGE TO THE FILTER HOUSING AND MOUNTING LUGS.  DAMAGE WAS DISCOVERED WHILE AIRCRAFT WAS IN MAINTENANCE AND NO FURTHER INCIDENTS WERE REPORTED,  MAINTENANCE REMOVED AND REPLACED FUEL OIL HEAT IAW P&WC MM 72-01-00.  OPS LEAK CHECKED GOOD.  NO DEFECTS NOTED AT THIS TIME.
